# SDR QXEA200701118

- Difficulty date: June 17, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 14,993 hours, 10,828 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 OKC - FS 280 AT RBL 9 AFT SIDE HAS CORROSION.  REPAIRED IAW SRM 51-42-06, 51-42-21.
